# SDR CALA2013082890819

- Difficulty date: August 26, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 45,461 hours, 18,346 cycles
- Engine: Iae V2522A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Interface Unit
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LGCIU 2 INOPERATIVE.  REPLACED BOTH LGCIU'S DUE TO LENGTHY FAULT HISTORY IAW 32-31-71 401.  BITE TEST NO FAULTS.  PREVIOUS FAULT WAS LANDING GEAR CONTROL LEVER 06GA.
